# SDR UIEA2019013003054

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,378 hours, 16,789 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT. PERFORMED APU ECU BITE IAW AMM 49-61-05, SYS CHECK NORMAL OPS CHECK GOOD. APU START NORMAL.
